Tigecycline: A single antibiotic for polymicrobial infections

Pankey, George A. and Steele, Russell W. (2007) Tigecycline: A single antibiotic for polymicrobial infections. Pediatric Infectious Disease Journal, 26 1: 77-78. doi:10.1097/01.inf.0000253038.78188.26


Author Pankey, George A.
Steele, Russell W.
Title Tigecycline: A single antibiotic for polymicrobial infections
Journal name Pediatric Infectious Disease Journal   Check publisher's open access policy
ISSN 0891-3668
1532-0987
Publication date 2007-01
Sub-type Critical review of research, literature review, critical commentary
DOI 10.1097/01.inf.0000253038.78188.26
Volume 26
Issue 1
Start page 77
End page 78
Total pages 2
Place of publication Philadelphia, PA, United States
Publisher Lippincott Williams & Wilkins
Language eng
Keyword Gar-936
Safety
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Critical review of research, literature review, critical commentary
Collection: School of Medicine Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 16 Jun 2011, 10:52:38 EST by System User on behalf of School of Medicine